# SDR SWAA2014010823895

- Difficulty date: November 17, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 34,466 hours, 22,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 83925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHARGER INOPERATIVE AT B5-231.  R & R CHARGER IAW.
